I have been taking Diovan 40 mg since January 2014

Patient

Q: I have been taking Diovan 40 mg since January 2014 to regulate my blood presure. (All the time I have been in Middle East in quite different [hot] climate than back home). Since June last year my bp has been very good. Since last couple of months it is even lower than 120/80. (Systolic goes more down than dyastolic - sometimes under 110). I use my own bp meter and I hope it is reliable enough. I would like to try stop taking Diovan step by step (first to try with 20 mg). Could I dare to do that in this conditions? I am 52 and I have never had any heart problem. I am asking you this question, because in such conditions I can not consult my doctor. Thank you for your help.
Eric

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Recent blood test..??? Should I be concerned? WBC-17.1 High Reference (4-11) Neutrophils-77.4 High Reference (...

Q: I have a ear infection. I am taking antibiotic and today i decided to pour ear drops inside my war - ciprodex. after ...

Q: I have blood clots in my leg at the top of the thigh in the femoral artery. I also have the factor 5 .I was put on X...

Q: Please see attached picture of rash for diagnosis . it has been on and off for a few years

Q: I have this on and off rash on my penis

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews